Über die Laplacesche Reihe

F. Lukács

Mathematische Zeitschrift (1922)

  • Volume: 14, page 250-262
  • ISSN: 0025-5874; 1432-1823

How to cite


Lukács, F.. "Über die Laplacesche Reihe." Mathematische Zeitschrift 14 (1922): 250-262. <http://eudml.org/doc/183581>.

author = {Lukács, F.},
journal = {Mathematische Zeitschrift},
pages = {250-262},
title = {Über die Laplacesche Reihe},
url = {http://eudml.org/doc/183581},
volume = {14},
year = {1922},

AU - Lukács, F.
TI - Über die Laplacesche Reihe
JO - Mathematische Zeitschrift
PY - 1922
VL - 14
SP - 250
EP - 262
UR - http://eudml.org/doc/183581
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.